Alert archive / North Dakota / High Wind Watches in 2006
High Wind Watch 2, NWS Bismarck, ND
NWS Bismarck, ND issued this high wind watch at Dec 14, 2006, 2:47 PM MST for 17 counties in North Dakota. It took effect at Dec 15, 2006, 5:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 14, 2006, 2:47 PM MST (21:47 UTC)
- In effect from
- Dec 15, 2006, 5:00 PM MST
- Expired
- Dec 15, 2006, 3:11 PM MST
- In force
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Renville County, ND, Slope County, ND, Stark County, ND, Williams County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1568 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 142150 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 347 PM CST THU DEC 14 2006 ...VERY STRONG WINDS EXPECTED AGAIN FRIDAY NIGHT INTO SATURDAY... .A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA FRIDAY NIGHT AND SATURDAY. THE UPPER LEVEL LOW PRESSURE SYSTEM WILL FOLLOW THE SAME TRACK. THIS WILL BRING INTO ALIGNMENT THE WINDS ALOFT AND THE SURFACE WINDS...ENHANCING THE STRENGTH OF THE WINDS. WEST WINDS OF 30 TO 40 MPH...WITH ISOLATED WIND GUSTS TO NEAR 60 MPH ARE POSSIBLE FRIDAY EVENING INTO SATURDAY OVER WESTERN AND NORTH CENTRAL NORTH DAKOTA. ALTHOUGH STRONG WINDS ARE NOT AS COMMON AT NIGHT...THIS SYSTEM APPEARS STRONG ENOUGH TO KEEP THE WINDS GOING THROUGH THE NIGHT. STAY TUNED TO YOUR FAVORITE WEATHER SOURCE FOR THE LATEST INFORMATION ON THIS WIND EVENT. NDZ033-040-041-043-044-150600- /O.CAN.KBIS.WI.Y.0025.000000T0000Z-061215T0000Z/ /O.NEW.KBIS.HW.A.0002.061216T0000Z-061216T2200Z/ STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...DICKINSON...MARMARTH...MOTT...BOWMAN... HETTINGER 247 PM MST THU DEC 14 2006 ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON. THE WIND ADVISORY HAS BEEN CANCELLED FOR THIS AFTERNOON. A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA FRIDAY NIGHT AND SATURDAY. WEST WINDS OF 30 TO 45 MPH...WITH ISOLATED WIND GUSTS NEAR 60 MPH ARE POSSIBLE FRIDAY EVENING INTO SATURDAY OVER WESTERN NORTH DAKOTA. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. THE WIND ADVISORY FOR THIS AFTERNOON HAS BEEN CANCELLED. WINDS HAVE DIMINISHED. $$ NDZ034>037-042-045>048-050-051-142300- /O.CAN.KBIS.WI.Y.0025.000000T0000Z-061215T0000Z/ MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MANDAN...BISMARCK...STEELE... JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 347 PM CST THU DEC 14 2006 /247 PM MST THU DEC 14 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. THE WINDS HAVE DIMINISHED AND THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ NDZ001>004-009>012-017>019-021-031-032-150600- /O.NEW.KBIS.HW.A.0002.061216T0000Z-061216T2200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER... WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON...BEACH... MEDORA 347 PM CST THU DEC 14 2006 /247 PM MST THU DEC 14 2006/ ...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON. A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA FRIDAY NIGHT AND SATURDAY. WEST WINDS OF 30 TO 45 MPH...WITH ISOLATED WIND GUSTS NEAR 60 MPH ARE POSSIBLE FRIDAY EVENING INTO SATURDAY OVER NORTH CENTRAL NORTH DAKOTA. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ ABELING
4 follow-up statements
000 WWUS73 KBIS 150404 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1004 PM CST THU DEC 14 2006 ...VERY STRONG WINDS EXPECTED AGAIN FRIDAY NIGHT INTO SATURDAY... .A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA FRIDAY NIGHT AND SATURDAY. THE UPPER LEVEL LOW PRESSURE SYSTEM WILL FOLLOW THE SAME TRACK. THIS WILL BRING INTO ALIGNMENT THE WINDS ALOFT AND THE SURFACE WINDS...ENHANCING THE STRENGTH OF THE WINDS. WEST WINDS OF 30 TO 40 MPH...WITH ISOLATED WIND GUSTS TO NEAR 60 MPH ARE POSSIBLE FRIDAY EVENING INTO SATURDAY OVER WESTERN AND NORTH CENTRAL NORTH DAKOTA. ALTHOUGH STRONG WINDS ARE NOT AS COMMON AT NIGHT...THIS SYSTEM APPEARS STRONG ENOUGH TO KEEP THE WINDS GOING THROUGH THE NIGHT. STAY TUNED TO YOUR FAVORITE WEATHER SOURCE FOR THE LATEST INFORMATION ON THIS WIND EVENT. NDZ001>004-009>012-017>019-021-031>033-040-041-043-044-151215- /O.CON.KBIS.HW.A.0002.061216T0000Z-061216T2200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER... WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 1004 PM CST THU DEC 14 2006 /904 PM MST THU DEC 14 2006/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON. A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA FRIDAY NIGHT AND SATURDAY. WEST WINDS OF 30 TO 45 MPH...WITH ISOLATED WIND GUSTS NEAR 60 MPH ARE POSSIBLE FRIDAY EVENING INTO SATURDAY OVER NORTH CENTRAL NORTH DAKOTA. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ WAA
000 WWUS73 KBIS 151031 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 431 AM CST FRI DEC 15 2006 ...VERY STRONG WINDS ARE EXPECTED TONIGHT AND SATURDAY... .A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SASKATCHEWAN AND MANITOBA TONIGHT AND SATURDAY. AS IT DOES...VERY STRONG WINDS WILL DEVELOP ALOFT WHICH WILL ALIGN WITH THE SURFACE WINDS...ENHANCING THE STRENGTH OF THE WINDS. WEST WINDS OF 25 TO 35 MPH...WITH WIND GUSTS OF 50 TO 60 MPH ARE POSSIBLE TONIGHT AND SATURDAY OVER WESTERN AND NORTH CENTRAL NORTH DAKOTA. NDZ001>004-009>012-017>019-021-031>033-040-041-043-044-151845- /O.CON.KBIS.HW.A.0002.061216T0000Z-061216T2200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER... WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 431 AM CST FRI DEC 15 2006 /331 AM MST FRI DEC 15 2006/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON. A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA TONIGHT AND SATURDAY. WEST WINDS OF 25 TO 35 MPH...WITH WIND GUSTS 50 TO 60 MPH ARE POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. MONITOR THE LATEST FORECASTS FOR UPDATES FOR THIS POTENTIALLY HAZARDOUS EVENT. $$
000 WWUS73 KBIS 151738 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1138 AM CST FRI DEC 15 2006 ...VERY STRONG WINDS ARE EXPECTED TONIGHT AND SATURDAY... .A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SASKATCHEWAN AND MANITOBA TONIGHT AND SATURDAY. AS IT DOES...VERY STRONG WINDS WILL DEVELOP ALOFT WHICH WILL ALIGN WITH THE SURFACE WINDS... ENHANCING THE STRENGTH OF THE WINDS. WEST WINDS OF 25 TO 35 MPH... WITH WIND GUSTS OF 50 TO 60 MPH ARE POSSIBLE TONIGHT AND SATURDAY OVER WESTERN AND NORTH CENTRAL NORTH DAKOTA. NDZ001>004-009>012-017>019-021-031>033-040-041-043-044-160145- /O.CON.KBIS.HW.A.0002.061216T0000Z-061216T2200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER... WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 1138 AM CST FRI DEC 15 2006 /1038 AM MST FRI DEC 15 2006/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING THROUGH SATURDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING THROUGH SATURDAY AFTERNOON. A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA TONIGHT AND SATURDAY. WEST WINDS OF 25 TO 35 MPH...WITH WIND GUSTS 50 TO 60 MPH ARE POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. MONITOR THE LATEST FORECASTS FOR UPDATES FOR THIS POTENTIALLY HAZARDOUS EVENT. $$ WA
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
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this high wind watch went out at Dec 14, 2:25 PM MST, 22 minutes earlier.
Area forecast discussion, Dec 14, 2:25 PM MST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 325 PM CST THU DEC 14 2006 .SHORT TERM... ...HIGH WIND WATCH FOR FRIDAY NIGHT INTO SATURDAY WEST AND NORTH CENTRAL... CONCERNS THIS FORECAST PERIOD MORE ON WINDS AND LESS ON PRECIPITAION. WILL CANCEL THE WIND ADVISORY FOR THIS EVENING ACROSS THE SOUTHERN THIRD OF THE REGION. WINDS HAVE DIMINISHED TO LESS THAN 30 MPH OVER MOST OF THE AREA AND WILL DROP RAPIDLY AFTER 4 PM. FAST MOVING SERIES OF WAVES WILL MOVE THROUGH THE NORTHERN PLAINS. NEXT ONE WILL BRING SOME WARM ADVECTION PRECIP ACROSS THE WEST FRIDAY. WILL LEAVE MENTION OF MIX OF FREEZING RAIN/SNOW IN THE MORNING WITH SMALL CHC OF RAIN IN THE AFTERNOON. CONCERN PAST FEW MODEL RUNS ON WINDS FOR FRIDAY NIGHT INTO SATURDAY. GOOD LINK UP WITH WINDS ALOFT. ALTHOUGH TIMING IS A CONCERN...AFTER 6 PM FRIDAY...WILL GO AHEAD WITH THE WATCH DUE TO THE STRENGTH OF THE SYSTEM. GENERAL COOLING TREND THROUGH THE WEEKEND. HAVE ADDED A SMALL CHANCE OF SNOW TO THE WEST SUNDAY NIGHT WITH NEXT SHORTWAVE. .LONG TERM... MODELS ARE IN OVERALL AGREEMENT TO KEEP EL NINO PATTERN ONGOING IN THE EXTENDED. THE HANDLING OF SOUTHWEST CUT OFF LOW AT 500 MB IS STARTING TO LOOK MUCH BETTER THAN PREVIOUS RUNS WITH SEMI REX BLOCKING AND DIGGING STALLING LOW. THIS WILL ALLOW NORTHERN STREAM TO STAY SEPARATE FROM SOUTHERN STREAM WITH NO PHASING OCCURRING AS ADVERTISED BY PREVIOUS GFS RUNS. THE RESULT WOULD BE A CONTINUED FAST WESTLEY FLOW FOR THE NORTHERN PLAINS WITH NOT MUCH IN THE WAY OF SIGNIFICANT PRECIP...AS SEVERAL WEAK IMPULSES WILL PASS THROUGH THE REGION BRINGING MAINLY GUSTY WINDS. TEMPERATURES WILL REMAIN MUCH ABOVE NORMAL FOR MUCH OF THE EXTENDED AS ARCTIC AIR STAYS IN THE SIBERIA REGION. MONDAY LOOKS TO BE THE COOLEST DAY AT THIS TIME IN THE PERIOD. HOWEVER...IT WILL STILL BE 5 TO 10 DEGREES ABOVE NORMAL. HAVE WARMED TEMPS UP SOME AND ADDED SLIGHT PRECIP CHANCES ON MONDAY AND WED WITH SHORTWAVES. NOT EXPECTING MUCH IN THE WAY OF QPF FROM EITHER OF THESE SYSTEMS AT THIS TIME...AS MOISTURE WILL BE MINIMAL. && .BIS WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON FOR NDZ001>004-009>012-017>019-021-031>033-040-041-043-044. && WAA/JC
Hazardous weather outlook, Dec 14, 3:46 AM MST, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 446 AM CST THU DEC 14 2006 NDZ001>005-009>013-017>023-025-031-032-151100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS- 446 AM CST THU DEC 14 2006 /346 AM MST THU DEC 14 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT BREEZY WESTERLY WINDS OF 20 TO 35 MPH WILL MAKE TRAVEL HAZARDOUS TODAY...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SECOND MID LEVEL DISTURBANCE WILL MOVE THROUGH THE NORTHERN PLAINS FRIDAY AND SATURDAY. THIS STORM SYSTEM WILL ONCE AGAIN BRING A CHANCE FOR RAIN AND SNOW TO THE FORECAST AREA DURING THE DAY FRIDAY...WITH LITTLE ACCUMULATION EXPECTED. IN ADDITION...STRONG WESTERLY WINDS WILL REDEVELOP FRIDAY EVENING ACROSS THE WEST...SPREADING EAST FRIDAY NIGHT AND CONTINUING INTO SATURDAY. AT THIS TIME WIND MAGNITUDES LOOK TO BE VERY STRONG...WITH SUSTAINED WINDS OF 30 TO 40 MPH AND GUSTS TO AROUND 50 MPH. THE STRONGEST WINDS ARE CURRENTLY FORECAST TO BE ACROSS THE NORTHERN FORECAST AREA. STAY TUNED FOR FUTURE UPDATES AS EITHER A WIND ADVISORY OR A HIGH WIND WARNING IS LIKELY FOR THIS EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ033>037-040>048-050-051-151100- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 446 AM CST THU DEC 14 2006 /346 AM MST THU DEC 14 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR THIS MORNING AND AFTERNOON. STRONG WEST TO NORTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH CAN BE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. GUSTY WINDS WILL SUBSIDE RAPIDLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SECOND MID LEVEL DISTURBANCE WILL MOVE THROUGH THE NORTHERN PLAINS FRIDAY AND SATURDAY. THIS STORM SYSTEM WILL ONCE AGAIN BRING A CHANCE FOR RAIN AND SNOW TO THE FORECAST AREA DURING THE DAY FRIDAY...WITH LITTLE ACCUMULATION EXPECTED. IN ADDITION...STRONG WESTERLY WINDS WILL REDEVELOP FRIDAY EVENING ACROSS THE WEST...SPREADING EAST FRIDAY NIGHT AND CONTINUING INTO SATURDAY. AT THIS TIME WIND MAGNITUDES LOOK TO BE VERY STRONG...WITH SUSTAINED WINDS OF 30 TO 40 MPH AND GUSTS TO AROUND 50 MPH. THE STRONGEST WINDS ARE CURRENTLY FORECAST TO BE ACROSS THE NORTHERN FORECAST AREA. STAY TUNED FOR FUTURE UPDATES AS EITHER A WIND ADVISORY OR A HIGH WIND WARNING IS LIKELY FOR THIS EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 8:52 PM MST | Freezing Rain Advisory | BIS | Bottineau, Pierce, Rolette | 6 hr |
| Dec 14, 3:02 AM MST | Wind Advisory | BIS | Adams, Bowman, Burleigh, Dickey, Emmons, Grant and 8 more | 12 hr |
Nearby
High Wind Watches in North Dakota, 2006Every high wind watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.